MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM; CATHETER, CORONARY, ATHERECTOMY
Model Number H802223300
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of the event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as: mdr id: 2134265-2018-06425.It was reported that the wire broke off in front of the burr.A rotalink¿ plus and a rotawire floppy wire were selected for use for a patient procedure.The wire was placed inside of the patient.Then the burr was tested outside of the patient over the rotawire.While testing the rotational speed of 170rpm, the floppy wire that was distal to the tip of the burr simply broke off.The portion of the fractured wire, and the burr, were located outside of the patient's body.Therefore the distal portion of the wire that was inside of the patient was simply removed.A new wire and rotalink plus device were used to complete the procedure.No patient complications were reported.The patient's status was fine.

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7673874
Report Number2134265-2018-06426
Device Sequence Number13664972
Product Code MCX
UDI-Device Identifier08714729862277
UDI-Public08714729862277
Combination Product (Y/N)N
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH802223300
Device Catalogue NumberH802223300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1